MathSciNet Relay Station
MathSciNet bibliographic data
MR1933343 (2003g:37084) 37E99 (34C11 37E45 37J99)
Wang, Zaihong Irrational rotation numbers and unboundedness of solutions of the second order differential equations with asymmetric nonlinearities. Proc. Amer. Math. Soc. 131 (2003), no. 2, 523–531 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement